MAUDE Adverse Event Report: MEDTRONIC, INC ZINGER GUIDE WIRE; WIRE, GUIDE, CATHETER

MEDTRONIC, INC ZINGER GUIDE WIRE; WIRE, GUIDE, CATHETER
Model Number ZNGRLS180HJ
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
An attempt was made to use one zinger guidewire during a cardiac resynchronization therapy (crt) implant procedure.The device was i inspected with no issues.The wire tip was not formed by the physician.The device did not pass through a previously deployed stent.Resistance was not encountered when advancing the device.Excessive force was not used.It was reported that the device detached inside the patient.During the crt implant, having canulated the coronary sinus with a sheath and with a sub-selector inside, the zinger guidewire was being manipulated.It was then noticed that the tip was not moving.It was attempted to retry the whole guidewire when it was noticed that the guidewire's tip was broken and trapped inside the coronary sinus.The patient is alive with no injury.
 
Additional Manufacturer Narrative
Additional information: it was stated that at first it looked as if it was trapped in the inner catheter.It was taken out and checked however it then moved to another place.It is not known where it ended up and is still in the patient.It was attempted to remove it by simply pulling but it could not be removed so it was decided to leave there.There is no planned procedure to remove the detached tip wire from the patient.The detached portion of the guidewire was not removed.The patient is reported to be ok.Image analysis: one still image was provided from the account.The reported detached wire appears to present in the vasculature.Image shows what appears to be a detached wire, but as the image is still it is not possible to determine the cause of the detachment.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: annex d code.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ZINGER GUIDE WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
Manufacturer (Section G)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key19339413
Report Number1220452-2024-00031
Device Sequence Number17927909
Product Code DQX
UDI-Device Identifier00763000569716
UDI-Public00763000569716
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K140695
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/03/2025
Device Model NumberZNGRLS180HJ
Device Catalogue NumberZNGRLS180HJ
Device Lot NumberG22A05095
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2024
Supplement Date Received by Manufacturer05/23/2024
07/30/2024
Initial Report FDA Received Date05/17/2024
Supplement Report FDA Received Date06/07/2024
07/30/2024
Date Device Manufactured06/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown